# SDR TAOA059805

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3242 · Brake
- Part: Antenna
- Part number: M15851641
- Condition: Malfunctioned
- Location: Radome
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6411 - LGA-BOS - AT ALL ALTITUDES AND TILT SETTINGS RADAR UNRELIABLE.  REPLACED RADAR ANTENNA OPERATIONAL CHECK NORMAL IAW MM CHAPTER 34-41-0 SWAPPED NR 1 VERTICAL GYRO WITH NR 2 VERTICAL GYRO PRECAUTIONARY.  (M)
